MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SUCTION CONNECTOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SUCTION CONNECTOR
Catalog Number EN0066000
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device was not returned.
 
Event or Problem Description
It was reported that the nasogastric tubes had unknown issue.(b)(6).
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as the reported event doesn't seem to be a complaint against the product section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nasogastric tubes had unknown issue.(en0056120) (en0056140) (en0056160) (en0056180) (en0066000).

Brand Name
BARD® SUCTION CONNECTOR
Common Device Name
BARD® SUCTION CONNECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18701936
Report Number1018233-2024-00659
Device Sequence Number15001251
Product Code JOL
UDI-Device Identifier00801741128707
UDI-Public(01)00801741128707
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEN0066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown